# SDR SRAA99512

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745SJ
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Engine: Pwa JT9D7J
- System (JASC): 7530 · Compressor Bleed Control
- Part: Filters
- Condition: Clogged
- Location: Nr 2 Ebc
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

AT TOP OF DESCENT INTO MIA AT 43,000 FEET, NR 2 ENGINE STALLED AS THRUST BEING REDUCED, SHUT DOWN ENGINE, EGT AT 950 DEGREES, ENGINE RESTARTED NORMALLY AT 16,000 FEET.  TROUBLESHOT ENGINE FOUND ENGINE BLEED CONTROL FILTER CLOGGED.  REPLACED FILTER, PERFORMED ENGINE RUN UP, OPS CHECKED GOOD PER MM CH 71.  (M)
